Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Equations of hyperelliptic Shimura curves

Autor
Molina, S.
Tipus d'activitat
Article en revista
Revista
Proceedings of the London Mathematical Society
Data de publicació
2012
Volum
3
Número
105
Pàgina inicial
891
Pàgina final
920
Repositori
http://hdl.handle.net/2117/86252 Obrir en finestra nova
URL
http://plms.oxfordjournals.org/content/105/5/891 Obrir en finestra nova
Resum
We describe a method for computing equations of hyperelliptic Shimura curves attached to indefinite quaternion algebras over Q and Atkin–Lehner quotients of them. It exploits Cerednik–Drinfeld 's non-archimedean uniformization of Shimura curves, a formula of Gross and Zagier for the endomorphism ring of Heegner points over Artinian rings and the connection between Ribet's bimodules and the specialization of Heegner points, as introduced in Molina [‘Ribet bimodules and specialization of Hee...
Citació
Molina, S. Equations of hyperelliptic Shimura curves. "Proceedings of the London Mathematical Society", 2012, vol. 3, núm. 105, p. 891-920.

Participants

Arxius